Oklahoma, 2007

Winter Storm in Oklahoma, January 12 to 14, 2007

January 12 to 14, 2007 · NWS OUN · 48 events in 48 counties and zones

A strong winter storm crippled much of Oklahoma from January 12th through the 14th, spreading snow, freezing rain and sleet across the state. The snow and sleet was confined to northern and western Oklahoma.

Where it happened

Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
14
Injuries
0
Property damage
$1.9 million
Crop damage
None recorded
Events
48

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A strong winter storm crippled much of Oklahoma from January 12th through the 14th, spreading snow, freezing rain and sleet across the state. The snow and sleet was confined to northern and western Oklahoma. The freezing rain and sleet occurred mainly over central and southwest Oklahoma, with mainly freezing rain over the southeast. The hardest hit areas with freezing rain were Atoka, Bryan, Coal, Cotton, Hughes, Seminole, and Johnston counties. The wintry precipitation caused numerous traffic accidents with numerous indirect injuries and 14 indirect fatalities. Many trees and powers lines were downed with thousands of residents without power, mainly over southern and eastern Oklahoma. The severe cold that accompanied this storm also allowed for water main breaks in Clinton and Lawton. Other damage included school gymnasium roofs collapsed in Del City, Newcastle, two awnings collasped in Allen and Ada, and four greenhouse roofs collasped in McClain county. Also, the prolonged period of wintry precipitation closed airports, schools, malls, and other places of business. The slick and hazardous roads caused many schools to remained closed for several days after the winter precipitation had ended.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jan 12, 4:54 AM CST, 6 minutes earlier.

Area forecast discussion, Jan 12, 4:54 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
454 AM CST FRI JAN 12 2007

.DISCUSSION...
SORRY TO RUN LATE...WILL KEEP THIS SHORT AND TO THE POINT. OUTSIDE
OF SURFACE TEMPS...GFS MODEL WAS USED TO TWEAK THE GOING FORECAST.
POPS WERE RAISED MOST PERIODS THROUGH SUNDAY NIGHT.

WIDESPREAD RAINFALL DEVELOPING OVER THE SOUTHERN HALF OF OKLAHOMA
AND MUCH OF WESTERN/NORTHERN TEXAS. THIS ACTIVITY IS EXPECTED TO
CONTINUE THROUGH MUCH OF THE DAY...ERODING FROM THE WEST AS
FORCING FROM UPPER JET ENTRANCE REGION SHIFTS EAST AND WEAK WAVE
OVER WEST-TEXAS PROGRESSES THROUGH THE AREA. GIVEN LOCATION OF
FREEZING LINE AND ANTICIPATED PROGRESSION...WILL ALTER THE
FREEZING RAIN ADVISORY FOR TODAY. WILL REMOVE FAR WESTERN AND
NORTHWEST OKLAHOMA AND SPREAD ADVISORY EASTWARD AND A LITTLE
SOUTHWARD TO COVER AREAS SURROUNDING THE I-44 CORRIDOR FROM LAWTON
UP THROUGH OKC. NO SIGNIFICANT ICING IS EXPECTED ALTHOUGH SOME
ACCUMULATIONS ON TREES/POWER-LINES WILL BEGIN. BULK OF RAINFALL
WILL BE OVER FAR SOUTH/SOUTHEAST OKLAHOMA WHERE TEMPS WILL REMAIN
ABOVE FREEZING. IN THE WAKE OF TODAYS LARGE AREA OF RAIN...WE
WILL LIKELY SEE POCKETS OF LIGHT FREEZING RAIN AND DRIZZLE ON AND
OFF THROUGH TONIGHT INTO TOMORROW. EVEN THOUGH WE ARE KEEPING THE
ICE STORM WARNING GOING TONIGHT AND SATURDAY TO TRY AND KEEP
THINGS SIMPLE AND DEAL WITH SOME LEVEL OF UNCERTAINTY WITH
MESOSCALE INFLUENCES...IT APPEARS THAT THE MOST SIGNIFICANT ICING
MAY ACTUALLY OCCUR LATE SATURDAY THROUGH SUNDAY AS MAIN UPPER STORM
SYSTEM MOVES INTO THE SOUTHERN PLAINS. RIGHT NOW...THE MAIN AREAS
WE ARE CONCERNED ABOUT ARE AREAS SOUTHEAST OF INTERSTATE-44 NEARER
THE LOW LEVEL BOUNDARY AND MOISTURE INTERACTION...AND ALSO
PORTIONS OF NORTHWEST/NORTH-CENTRAL OKLAHOMA...WHERE THERE IS A
SIGNAL FOR ENHANCED FRONTOGENETICAL FORCING SATURDAY NIGHT.
OVER THIS NORTHERN AREA...THE TRANSITION AT THIS PARTICULAR TIME
WILL BE FROM FREEZING TO FROZEN PRECIPITATION...MINIMIZING ICE
ACCUMULATIONS AND TRANSITIONING TO SLEET AND SNOW. AT LEAST 1 TO 2 INCHES
OF SLEET/SNOW IS POSSIBLE.

ICE STORM WARNING WAS TWEAKED TO ADD THE REST OF SOUTHEAST
OKLAHOMA FOR TONIGHT THROUGH SUNDAY...PER ABOVE CONCERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  38  23  26  20 /  80  80  60  80
HOBART OK         35  21  24  19 /  60  70  50  70
WICHITA FALLS TX  55  27  28  23 /  90  90  60  80
GAGE OK           25  15  19  14 /  30  60  60  70
PONCA CITY OK     30  18  23  18 /  70  70  60  80
DURANT OK         64  34  34  27 / 100 100  90  90

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...ICE STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY FOR
     OKZ004>048-050>052.

     FREEZING RAIN ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
     OKZ006>008-011>013-015>020-022>031-035-038.

TX...ICE STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY FOR
     TXZ083>090.

&&

20/11
Hazardous weather outlook, Jan 11, 9:50 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CST THU JAN 11 2007

OKZ004>048-050>052-TXZ083>090-121300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
950 PM CST THU JAN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
ALTHOUGH THERE IS A CHANCE OF RAIN TONIGHT... THE AIRMASS WILL
LIKELY REMAIN TOO STABLE FOR THUNDERSTORM DEVELOPMENT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY JAN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.

OTHER HAZARDOUS WEATHER...
A STRONG ARCTIC COLD FRONT WILL MOVE ACROSS NORTHERN AND WESTERN
OKLAHOMA OVERNIGHT... AND WILL PASS THROUGH WESTERN NORTH TEXAS AND
THE NORTHWESTERN TWO THIRDS OF OKLAHOMA BY DAYBREAK FRIDAY.
TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT... REACHING THE 20S
AND 30S BY SUNRISE. WIND CHILLS BY MORNING WILL BE IN THE TEENS AND
20S BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE STRONG COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH
OKLAHOMA AND WESTERN NORTH TEXAS ON FRIDAY. ISOLATED THUNDERSTORMS
WILL BE POSSIBLE FRIDAY ACROSS PORTIONS OF CENTRAL AND SOUTHERN
OKLAHOMA... AND WESTERN NORTH TEXAS... MAINLY SOUTHEAST OF A
STILLWATER TO HOBART LINE. THE PRESENCE OF ONLY MARGINAL
INSTABILITIES SHOULD KEEP THE CHANCE OF SEVERE STORMS MINIMAL.

OTHER HAZARDOUS WEATHER...
WINTER WEATHER IN THE FORM OF MUCH COLDER AIR AND FREEZING
RAIN WILL SPREAD INTO THE SOUTHERN PLAINS. PLEASE REFER TO THE ICE
STORM WARNING FOR MORE DETAILS ON THE WINTER WEATHER THAT WILL BE
AFFECTING THE AREA FRIDAY THROUGH SUNDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

24

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

48 winter storm. Local standard time, as filed.

Winter Storm, Jefferson

When
January 12, 5:00 AM CST to January 14, 6:00 PM CST
Where
Jefferson forecast zone
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Winter Storm, Tillman

When
January 12, 5:00 AM CST to January 14, 6:00 PM CST
Where
Tillman forecast zone
Property damage
$20,000
Reported by
Newspaper
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Winter Storm, Jackson

When
January 12, 5:00 AM CST to January 14, 6:00 PM CST
Where
Jackson forecast zone
Deaths
0 direct, 2 indirect
Property damage
$15,000
Reported by
Newspaper
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Winter Storm, Cotton

When
January 12, 5:00 AM CST to January 14, 6:00 PM CST
Where
Cotton forecast zone
Property damage
$98,000
Reported by
Emergency Manager
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Winter Storm, Comanche

When
January 12, 6:00 AM CST to January 14, 12:00 AM CST
Where
Comanche forecast zone
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Winter Storm, Greer

When
January 12, 6:00 AM CST to January 14, 6:00 PM CST
Where
Greer forecast zone
Deaths
0 direct, 1 indirect
Property damage
$5,000
Reported by
Newspaper
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Winter Storm, Harmon

When
January 12, 6:00 AM CST to January 14, 6:00 PM CST
Where
Harmon forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Winter Storm, Kiowa

When
January 12, 6:00 AM CST to January 14, 6:00 PM CST
Where
Kiowa forecast zone
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Winter Storm, Beckham

When
January 12, 7:00 AM CST to January 14, 6:00 PM CST
Where
Beckham forecast zone
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Winter Storm, Caddo

When
January 12, 7:00 AM CST to January 14, 6:00 PM CST
Where
Caddo forecast zone
Property damage
$15,000
Reported by
Amateur Radio
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Winter Storm, Grady

When
January 12, 7:00 AM CST to January 14, 6:00 PM CST
Where
Grady forecast zone
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Winter Storm, Oklahoma

When
January 12, 8:00 AM CST to January 14, 6:00 PM CST
Where
Oklahoma forecast zone
Deaths
0 direct, 1 indirect
Property damage
$50,000
Reported by
NWS Employee
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Winter Storm, Cleveland

When
January 12, 8:00 AM CST to January 14, 6:00 PM CST
Where
Cleveland forecast zone
Property damage
$40,000
Reported by
NWS Employee
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Winter Storm, Pottawatomie

When
January 12, 8:00 AM CST to January 14, 6:00 PM CST
Where
Pottawatomie forecast zone
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Winter Storm, McClain

When
January 12, 8:00 AM CST to January 14, 6:00 PM CST
Where
McClain forecast zone
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Winter Storm, Garvin

When
January 12, 8:00 AM CST to January 14, 6:00 PM CST
Where
Garvin forecast zone
Property damage
$20,000
Reported by
Newspaper
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Winter Storm, Canadian

When
January 12, 8:00 AM CST to January 14, 6:00 PM CST
Where
Canadian forecast zone
Deaths
0 direct, 1 indirect
Property damage
$40,000
Reported by
Newspaper
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Winter Storm, Washita

When
January 12, 8:00 AM CST to January 14, 6:00 PM CST
Where
Washita forecast zone
Deaths
0 direct, 7 indirect
Property damage
$5,000
Reported by
Newspaper
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Winter Storm, Hughes

When
January 12, 9:00 AM CST to January 14, 6:00 PM CST
Where
Hughes forecast zone
Property damage
$472,000
Reported by
Emergency Manager
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Winter Storm, Seminole

When
January 12, 9:00 AM CST to January 14, 6:00 PM CST
Where
Seminole forecast zone
Property damage
$80,000
Reported by
Emergency Manager
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Winter Storm, Kingfisher

When
January 12, 9:00 AM CST to January 14, 6:00 PM CST
Where
Kingfisher forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Winter Storm, Lincoln

When
January 12, 9:00 AM CST to January 14, 6:00 PM CST
Where
Lincoln forecast zone
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Winter Storm, Custer

When
January 12, 9:00 AM CST to January 14, 6:00 PM CST
Where
Custer forecast zone
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Winter Storm, Blaine

When
January 12, 9:00 AM CST to January 14, 6:00 PM CST
Where
Blaine forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Winter Storm, Logan

When
January 12, 9:00 AM CST to January 14, 6:00 PM CST
Where
Logan forecast zone
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Winter Storm, Noble

When
January 12, 10:00 AM CST to January 14, 6:00 PM CST
Where
Noble forecast zone
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Winter Storm, Major

When
January 12, 10:00 AM CST to January 14, 6:00 PM CST
Where
Major forecast zone
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Winter Storm, Payne

When
January 12, 10:00 AM CST to January 14, 6:00 PM CST
Where
Payne forecast zone
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Winter Storm, Garfield

When
January 12, 10:00 AM CST to January 14, 6:00 PM CST
Where
Garfield forecast zone
Deaths
0 direct, 1 indirect
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Winter Storm, Dewey

When
January 12, 10:00 AM CST to January 14, 6:00 PM CST
Where
Dewey forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Winter Storm, Kay

When
January 12, 11:00 AM CST to January 14, 6:00 PM CST
Where
Kay forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Winter Storm, Grant

When
January 12, 11:00 AM CST to January 14, 6:00 PM CST
Where
Grant forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Winter Storm, Carter

When
January 12, 1:00 PM CST to January 14, 6:00 PM CST
Where
Carter forecast zone
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Winter Storm, Murray

When
January 12, 3:00 PM CST to January 14, 6:00 PM CST
Where
Murray forecast zone
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Winter Storm, Pontotoc

When
January 12, 4:00 PM CST to January 14, 6:00 PM CST
Where
Pontotoc forecast zone
Property damage
$60,000
Reported by
Emergency Manager
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Winter Storm, Coal

When
January 12, 4:00 PM CST to January 14, 6:00 PM CST
Where
Coal forecast zone
Property damage
$248,000
Reported by
Emergency Manager
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Winter Storm, Stephens

When
January 12, 4:00 PM CST to January 14, 6:00 PM CST
Where
Stephens forecast zone
Deaths
0 direct, 1 indirect
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Winter Storm, Love

When
January 12, 7:00 PM CST to January 14, 6:00 PM CST
Where
Love forecast zone
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Winter Storm, Johnston

When
January 12, 8:00 PM CST to January 14, 6:00 PM CST
Where
Johnston forecast zone
Property damage
$55,000
Reported by
Emergency Manager
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Winter Storm, Bryan

When
January 12, 8:00 PM CST to January 14, 6:00 PM CST
Where
Bryan forecast zone
Property damage
$129,000
Reported by
Emergency Manager
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Winter Storm, Marshall

When
January 12, 8:00 PM CST to January 14, 6:00 PM CST
Where
Marshall forecast zone
Property damage
$50,000
Reported by
Newspaper
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Winter Storm, Atoka

When
January 12, 11:00 PM CST to January 14, 6:00 PM CST
Where
Atoka forecast zone
Property damage
$180,000
Reported by
Emergency Manager
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Winter Storm, Roger Mills

When
January 13, 3:00 AM CST to January 14, 6:00 PM CST
Where
Roger Mills forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

Winter Storm, Ellis

When
January 13, 3:00 AM CST to January 14, 6:00 PM CST
Where
Ellis forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Winter Storm, Woodward

When
January 13, 4:00 AM CST to January 14, 6:00 PM CST
Where
Woodward forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

Winter Storm, Harper

When
January 13, 4:00 AM CST to January 14, 6:00 PM CST
Where
Harper forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Winter Storm, Woods

When
January 13, 4:00 AM CST to January 14, 6:00 PM CST
Where
Woods forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Winter Storm, Alfalfa

When
January 13, 4:00 AM CST to January 14, 6:00 PM CST
Where
Alfalfa forecast zone
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Winter Storm, Jackson2007-01-1642MaleUnknownIndirect
Winter Storm, Jackson2007-01-1248MaleVehicle/Towed TrailerIndirect
Winter Storm, Greer2007-01-12MaleVehicle/Towed TrailerIndirect
Winter Storm, Oklahoma2007-01-1258MaleVehicle/Towed TrailerIndirect
Winter Storm, Canadian2007-01-1326FemaleVehicle/Towed TrailerIndirect
Winter Storm, Washita2007-01-1416MaleVehicle/Towed TrailerIndirect
Winter Storm, Washita2007-01-1424MaleVehicle/Towed TrailerIndirect
Winter Storm, Washita2007-01-1432MaleVehicle/Towed TrailerIndirect
Winter Storm, Washita2007-01-1419MaleVehicle/Towed TrailerIndirect
Winter Storm, Washita2007-01-1428MaleVehicle/Towed TrailerIndirect
Winter Storm, Washita2007-01-1448MaleVehicle/Towed TrailerIndirect
Winter Storm, Washita2007-01-14MaleVehicle/Towed TrailerIndirect
Winter Storm, Garfield2007-01-1639MaleVehicle/Towed TrailerIndirect
Winter Storm, Stephens2007-01-1720MaleVehicle/Towed TrailerIndirect

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, January 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 12060, 12161, 12542, 12551, 12129, 12543, 12550, 12552, 12159, 12548, 12549, 12025, 12028, 12041, 12062, 12160, 12544, 12545, 12037, 12043, 12047, 12053, 12054, 12547, 12720, 12032, 12033, 12038, 12046, 12057, 12039, 12049, 12034, 12138, 12031, 12036, 12040, 12553, 12044, 12045, and more.